JournalsprimsVol. 48, No. 3pp. 565–578

Asymptotic Behavior of the Transition Density of an Ergodic Linear Diffusion

  • Yuji Kasahara

    Kyoto University, Japan
Asymptotic Behavior of the Transition Density of an Ergodic Linear Diffusion cover
Download PDF

Abstract

Positive recurrent di usions on the line are treated. We study the asymptotic behavior of the transition density in the long term. The problem is equivalent to the study of Krein's correspondence for bounded strings.

Cite this article

Yuji Kasahara, Asymptotic Behavior of the Transition Density of an Ergodic Linear Diffusion. Publ. Res. Inst. Math. Sci. 48 (2012), no. 3, pp. 565–578

DOI 10.2977/PRIMS/81